MAUDE Adverse Event Report: RADIOMETER MEDICAL APS ABL800 FLEX

RADIOMETER MEDICAL APS ABL800 FLEX
Model Number 393-800
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of birth is estimated.
 
Event or Problem Description
According to the complaint, two glu results from identical sample measured by two abl800s are different completely.The result from the first analyzer (serial number 754r1522n001) is 18.7mmol/l, and the other is >60mmol/l.A comparison result on a siemens analyzer gave result of 53.64mmol/l.Based on the comparison result and patinet condition, the result of 18.7mmol/l is reported as false low.
 
Additional Manufacturer Narrative
Two glu results from identical sample measured by two abl800s were different.Measurements were above the test range for abl800 flex glucose measurements which are defined to 0.5 - 15 mm glucose.If measurements are outside abl800 flex test range (0.5 - 15 mm) the accuracy and precision of the measurement is not defined.Therefore, measurements above 15 mm can be different.The following is from the operators manual, abl800 flex: "if values outside the limits of the test range are needed, the institutions must define their own reportable range (chapter 3, installation and set up, section analysis setup, reportable range, topic in this manual) and establish and verify the performance characteristics within these ranges.".

Brand Name
ABL800 FLEX
Common Device Name
ABL800 FLEX
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
tom engdahl
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key22564079
Report Number3002807968-2025-00100
Device Sequence Number11738471
Product Code CHL
UDI-Device Identifier05700693938004
UDI-Public(01)05700693938004(10)754R1522N001
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K041874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number393-800
Device Catalogue Number393-800
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Supplement Date Received by Manufacturer08/08/2025
Initial Report FDA Received Date07/22/2025
Supplement Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/03/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age21 YR
Patient SexMale
Patient Weight55 KG